Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetic, on gilmi save m2 forte, has weight gain. Means to control diabetes without medicines?

i Gunjan of 15 year girl wants tob ask that my dad was suffering from dibetes and to under contorl it he is taking gilmi save m2 forte which is having many side effect and he is also suffering from theover weight and he is only of 37 . may you plese tell me that how could he control his dibetes without taking so much medicines
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
Hi Gunjan,
We should conclude weather it is type 1 or type 2 diabetes. Weight reduction is very important in diabetes, otherwise it will lead to many other diseases like heart problems.
Doing regular exercise is very important. At least he should practice daily brisk walking.
Second thing is strict diet control. Avoid oily foods. Avoid extra sweets. One fruit per day, any fruit is accepted.
Frequent small meals is advised.
Wish him good luck.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor